# SDR SCNA11018

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 37,633 hours, 14,344 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT UPPER I/B AND O/B CORNERS LOWER SURFACE METAL HAS CHAFED THROUGH INTO COMPOSITE LAYERS.  REPAIRED NR 1 SLAT, UPPER I/B AND O/B CORNERS CHAFED LOWER SURFACES IAW BOEING 737-800 SRM 57-42-01 REPAIR 6 FOR I/B & BOEING 737-800 SRM 51-70-10 REPAIR 4.
